1. bookVolumen 16 (2021): Heft 2 (December 2021)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2309-5377
Erstveröffentlichung
30 Dec 2013
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Mahler’s Conjecture on ξ(3/2)nmod 1

Online veröffentlicht: 02 Feb 2022
Volumen & Heft: Volumen 16 (2021) - Heft 2 (December 2021)
Seitenbereich: 49 - 70
Eingereicht: 27 Feb 2019
Akzeptiert: 29 Aug 2021
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2309-5377
Erstveröffentlichung
30 Dec 2013
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
Abstract

K. Mahler’s conjecture: There exists no ξ ∈ ℝ+ such that the fractional parts {ξ(3/2)n} satisfy 0 {ξ(3/2)n} < 1/2 for all n = 0, 1, 2,... Such a ξ, if exists, is called a Mahler’s Z-number. In this paper we prove that if ξ is a Z-number, then the sequence xn = {ξ(3/2)n}, n =1, 2,... has asymptotic distribution function c0(x), where c0(x)=1 for x ∈ (0, 1].

MSC 2010

MAHLER, K.: An unsolved problem on the powers of 3/2, J. Austral. Math. Soc. 8 (1968), 313–321.10.1017/S1446788700005371Search in Google Scholar

STRAUCH, O.: On distribution functions of ξ(3/2)n mod 1, Acta Arith. 81 (1997), no. 1, 25–35.Search in Google Scholar

YOUNG, L. C.: General inequalities of Stieltjes integrals and the convergence of Fourier series, Math. Ann. 115 (1938), no. 1, 581–612.Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo